ITEM METADATA RECORD
Title: Nearest neighbor recurrence relations for multiple orthogonal polynomials
Authors: Van Assche, Walter # ×
Issue Date: Oct-2011
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:163 issue:10 pages:1427-1448
Abstract: We show that multiple orthogonal polynomials for r measures satisfy a system of linear recurrence relations only involving nearest neighbor multi-indices. The recurrence coefficients are not arbitrary but satisfy a system of partial difference equations with boundary values given by the recurrence coefficients of the orthogonal polynomials with each of measures. We show how the Christoffel-Darboux formula for multiple orthogonal polynomials can be obtained easily using this information. We give explicit examples involving multiple Hermite, Charlier, Laguerre, and Jacobi polynomials.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science